MAUDE Adverse Event Report: ORTHOFIX SRL FITBONE SUBCUTANEOUS ENERGY RECEIVER

ORTHOFIX SRL FITBONE SUBCUTANEOUS ENERGY RECEIVER
Catalog Number 60001780.
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a fitbone nail implanted on (b)(6) 2025 does not function.On (b)(6) 2025 the patient underwent a revision procedure.As per the reported, the patient is in good health condition and the treatment is ongoing.
 
Additional Manufacturer Narrative
The device involved in this event has not yet been received by orthofix.The technical evaluation will be performed as soon as the device becomes available.As soon as the further information and/or the results of the technical investigation are available, orthofix will provide a follow up report.Orthofix continues monitoring the devices on the market.As per fitbone instruction for use: possible adverse events: a successful result is not achieved in every surgical case.Additional complications may develop at any time due to improper use, medical reasons or device failure that require surgical re-intervention to remove or replace the medical device.Preoperative and operative procedures including knowledge of surgical techniques and proper selection and placement of the device are important considerations in the successful utilization of the device by the hcp.
 
Event or Problem Description
It was reported that a fitbone nail implanted on (b)(6) 2025 does not function.On (b)(6) 2025 the patient underwent a revision procedure.As per the reporter, the patient is in good health condition and the treatment is ongoing.On (b)(6) 2025, it was confirmed that the receiver was discarded by the hospital.
 
Additional Manufacturer Narrative
It was not possible to perform any technical analysis as the device concerned was discarded by the hospital.Based on the information made available on the event, it was not possible to determine the root cause of the problem that occurred.In case further information and/or the device concerned become available, orthofix will finalize the investigation.Orthofix continues monitoring the devices on the market.As per fitbone instruction for use: possible adverse events a successful result is not achieved in every surgical case.Additional complications may develop at any time due to improper use, medical reasons or device failure that require surgical re-intervention to remove or replace the medical device.Preoperative and operative procedures including knowledge of surgical techniques and proper selection and placement of the device are important considerations in the successful utilization of the device by the hcp.

Brand Name
FITBONE SUBCUTANEOUS ENERGY RECEIVER
Common Device Name
FITBONE SUBCUTANEOUS ENERGY RECEIVER
Manufacturer (Section D)
ORTHOFIX SRL
via delle nazioni, 9
bussolengo, verona, 37012
IT  37012
Manufacturer (Section G)
ORTHOFIX SRL
via delle nazioni, 9
bussolengo, verona, 37012
IT   37012
Manufacturer Contact
gianluca ricadona
via delle nazioni, 9
bussolengo, verona, italy 37012
IT   37012
MDR Report Key21974365
Report Number9680825-2025-00018
Device Sequence Number15752484
Product Code HSB
UDI-Device Identifier18053340344692
UDI-Public18053340344692
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K203399
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number60001780.
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2025
Supplement Date Received by Manufacturer05/14/2025
Initial Report FDA Received Date05/07/2025
Supplement Report FDA Received Date05/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age32 YR
Patient SexMale
Patient Weight85 KG